# SDR 9615289941

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3324L
- Make and model: Doug DC-9-32
- Aircraft serial: 47103
- System (JASC): 5711 · Wing Spar
- Part: Chord
- Condition: Corroded
- Location: Ws 58-76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON THE FORWARD SPAR LOWER CAP, WS 58 - 76, LEFT SIDE.  REPAIRED CAP (P/N 5911307-505) PER EA 99-110530.
